U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

Klonopin 4mg seroquel (quetiapine) 100 mg will i overdose?

1 doctor answer1 doctor weighed in
Dr. Julia Irwin
Psychiatry 26 years experience
Tolerating?: Everyone has a different tolerance to medications. Both of the above can be very sedating. For those with a high tolerance sedation is not an issue. Unless you have liver or kidney disease these doses are not excessive. Again ck with your dr about making adjustments if you are too sedated and do not drive or operate dangerous machinery.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 6, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.